The Michigan Mathematical Journal

Birational invariants defined by Lawson homology

Wenchuan Hu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J. Volume 60, Issue 2 (2011), 331-354.

First available in Project Euclid: 14 July 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)
Secondary: 14E05: Rational and birational maps


Hu, Wenchuan. Birational invariants defined by Lawson homology. Michigan Math. J. 60 (2011), no. 2, 331--354. doi:10.1307/mmj/1310667980.

Export citation


  • H. Clemens, Homological equivalence, modulo algebraic equivalence, is not finitely generated, Inst. Hautes Études Sci. Publ. Math. 58 (1983), 19–38.
  • A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958) 239–281.
  • E. Friedlander, Algebraic cycles, Chow varieties, and Lawson homology, Compositio Math. 77 (1991), 55–93.
  • –––, Filtrations on algebraic cycles and homology, Ann. Sci. École Norm. Sup. (4) 28 (1995), 317–343.
  • E. Friedlander and O. Gabber, Cycle spaces and intersection theory, Topological methods in modern mathematics (Stony Brook, 1991), pp. 325–370, Publish or Perish, Houston, TX, 1993.
  • E. Friedlander, C. Haesemeyer, and M. Walker, Techniques, computations, and conjectures for semi-topological $K$-theory, Math. Ann. 330 (2004), 759–807.
  • E. Friedlander and B. Lawson Jr., A theory of algebraic cocycles, Ann. of Math. (2) 136 (1992), 361–428.
  • E. Friedlander and B. Mazur, Filtrations on the homology of algebraic varieties. With an appendix by Daniel Quillen, Mem. Amer. Math. Soc. 110 (1994).
  • P. Griffiths, On the periods of certain rational integrals I, II, Ann. of Math. (2) 90 (1969), 460–495, 496–541.
  • P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1994.
  • A. Grothendieck, Standard conjectures on algebraic cycles, Algebraic geometry (Bombay, 1968), pp. 193–199, Oxford Univ. Press, London, 1969.
  • H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109–203, 205–326.
  • W. Hu, Generalized Abel–Jacobi map on Lawson homology, Amer. J. Math. 131 (2009), 1241–1260.
  • H. B. Lawson Jr., Algebraic cycles and homotopy theory, Ann. of Math. (2) 129 (1989), 253–291.
  • –––, Spaces of algebraic cycles, Surveys in differential geometry (Cambridge, 1993), vol. 2, pp. 137–213, International Press, Cambridge, MA, 1995.
  • J. D. Lewis, A survey of the Hodge conjecture, 2nd ed., CRM Monogr. Ser., 10, Amer. Math. Soc., Providence, RI, 1999.
  • D. I. Lieberman, Numerical and homological equivalence of algebraic cycles on Hodge manifolds, Amer. J. Math. 90 (1968), 366–374.
  • P. Lima-Filho, Lawson homology for quasiprojective varieties, Compositio Math. 84 (1992), 1–23.
  • –––, On the generalized cycle map, J. Differential Geom. 38 (1993), 105–129.
  • C. Peters, Lawson homology for varieties with small Chow groups and the induced filtration on the Griffiths groups, Math. Z. 234 (2000), 209–223.
  • M. Voineagu, Semi-topological $K$-theory for certain projective varieties, J. Pure Appl. Algebra 212 (2008), 1960–1983.
  • C. Voisin, Hodge theory and complex algebraic geometry, II (L. Schneps, transl.), Cambridge Stud. Adv. Math., 77, Cambridge Univ. Press, Cambridge, 2003.
  • M. E. Walker, The morphic Abel–Jacobi map, Compositio Math. 143 (2007), 909–944.